research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Bayesian Inference for the Parameter and Reliability Function of Basic Gompertz Distribution under Precautionary loss Function

Authors: Manahel Kh. Awad --- Huda A. Rasheed
Journal: Ibn Al-Haitham Journal For Pure And Applied Science مجلة ابن الهيثم للعلوم الصرفة والتطبيقية ISSN: 16094042/ 25213407 Year: 2020 Volume: 33 Issue: 2 Pages: 140-148
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper, some estimators for the unknown shape parameter and reliability function ofBasic Gompertz distribution have been obtained, such as Maximum likelihood estimator andBayesian estimators under Precautionary loss function using Gamma prior and Jefferys prior.Monte-Carlo simulation is conducted to compare mean squared errors (MSE) for all theseestimators for the shape parameter and integrated mean squared error (IMSE's) for comparingthe performance of the Reliability estimators. Finally, the discussion is provided to illustratethe results that summarized in tables.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2020 (1)